Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.


Constantin, Olivia and Ortega-Cerda, Joaquim (2011) Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces. Journal of Mathematical Analysis and Applications, 377 (1). pp. 353-361. ISSN 0022-247X. (doi:10.1016/j.jmaa.2010.10.074) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Jan 17 19:22:06 2017 GMT.